# SDR RAIA960127

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 5270 · Door Warning System
- Part: Door Light
- Condition: Illuminated
- Location: Bagg Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7178 - ABORTED TAKEOFF DUE TO POD DOOR LIGHT ILLUMINATING.  MAINTENANCE CYCLED POD DOOR, COULD NOT DUPLICATE DISCREPANCY.  OPERATION CHECK GOOD.  (X)
